# SDR UALA2013032501834

- Difficulty date: March 22, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 88,683 hours, 9,998 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUSPECT FUEL LEAKING FROM ENG 1.  REPLACED FUEL LINE, LEAK CHECKED GOOD.
